# SDR ASAA201904018833

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 44,026 hours, 12,795 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 457311382
- Part serial: EM1563231
- Condition: Leaking
- Location: Fuel
- Part time: 41,878 hours, 12,755 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL SERVO FOUND LEAKING DURING IDLE ENG RUN. GROUNDED - YES. REPLACED #1 ENG SERVO FUEL HEATER REF B737-800 AMM 73-11-07-000/400-801-F00. INSTALLATION TEST GOOD. LEAK CHECK GOOD.
